CSpace

Browse/Search Results:  1-4 of 4 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Cycles in 2-connected graphs 期刊论文
JOURNAL OF COMBINATORIAL THEORY SERIES B, 2004, 卷号: 92, 期号: 2, 页码: 379-394
Authors:  Fan, GH;  Lv, XZ;  Wang, P
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
cycles  2-connected graphs  extremal graphs  
Distribution of cycle lengths in graphs 期刊论文
JOURNAL OF COMBINATORIAL THEORY SERIES B, 2002, 卷号: 84, 期号: 2, 页码: 187-202
Authors:  Fan, GH
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Subgraph coverings and edge switchings 期刊论文
JOURNAL OF COMBINATORIAL THEORY SERIES B, 2002, 卷号: 84, 期号: 1, 页码: 54-83
Authors:  Fan, GH
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Proofs of two minimum circuit cover conjectures 期刊论文
JOURNAL OF COMBINATORIAL THEORY SERIES B, 1998, 卷号: 74, 期号: 2, 页码: 353-367
Authors:  Fan, GH
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30